Statistical inference based on progressively censored samples with random removals from the Burr type XII distribution
學年 95
學期 1
出版(發表)日期 2007-01-01
作品名稱 Statistical inference based on progressively censored samples with random removals from the Burr type XII distribution
作品名稱(其他語言)
著者 Wu, Shuo-Jye; Chen, Yi-Ju; Chang, Chun-tao
單位 淡江大學統計學系
出版者 Taylor & Francis
著錄名稱、卷期、頁數 Journal of Statistical Computation and Simulation 77(1), pp.19-27
摘要
關鍵字
語言 en
ISSN 1563-5163
期刊性質 國外
收錄於 SCI
產學合作
通訊作者 Wu, Shuo-jye
審稿制度
國別 GBR
公開徵稿
出版型式 電子版
相關連結

機構典藏連結 ( http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20719 )

機構典藏連結

SDGS 良好健康和福祉,優質教育